# SDR 2010F00017

- Difficulty date: January 18, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- Aircraft time: 33,883 hours, 36,426 cycles
- Engine: Ge CT75A2
- Engine time: 310,129 hours, 32,486 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CT75A2
- Part serial: 367427
- Condition: Overtemp
- Part time: 33,883 hours, 36,426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON JAN. 18, 2010 WHILE IN CRUISE FLIGHT, THE CREW NOTICED THE ENG OIL PRESSURE DROPPING, AND GOT THE MASTER WARNING LIGHT FOLLOWED BY AN OVERTEMP LIGHT AS WELL AS A CHIP DETECTOR LIGHT. THE CREW IMMEDIATELY SHUTDOWN AND SECURED THE ENGINE. THE FLIGHT WAS THEN DIVERTED TO THE NEAREST AIRPORT AND MADE AN UNEVENTFUL LANDING.
